MAUDE Adverse Event Report: Zimmer Biomet, Inc. COMP RVS HMRL TI TRAY 44MM; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. COMP RVS HMRL TI TRAY 44MM; Shoulder Prosthesis, Reverse Configuration
Catalog Number 115340
Medical Device Problem Codes Fracture (1260); Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision of a left reverse total shoulder arthroplasty.It was reported that the patient had a history of prior revisions of the same shoulder construct.The reported reason for the current revision was a fracture of the humeral tray, occurring approximately 6.5 years post-implantation, which the patient described as a metallic snap while putting on a jacket, after which the patient presented to the clinic.It was reported that during the revision, the taper could not be removed from the humeral shaft, so the taper junction and humeral components were explanted and exchanged.No additional patient harm was reported.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in germany.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
COMP RVS HMRL TI TRAY 44MM
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50056830
Report Number0001825034-2026-02199
Device Sequence Number18444542
Product Code PHX
UDI-Device Identifier00880304475335
UDI-Public(01)00880304475335(17)290823(10)160640
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number115340
Device Lot Number160640
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale